# SDR 9606759912

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, THE RIGHT MAIN LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RELAMPED TOP RIGHT MAIN GEAR GREEN INDICATOR AND RESEATED BOTTOM BULB INTO SOCKET.  OPERATIONAL CHECK NORMAL, AIRCRAFT RETURNED TO SERVICE.
